Couldn't find what you looking for?

TRY OUR SEARCH!


I really do not know what to do with myself any more. Few months ago, I am diagnosed with terrible disease called lupus. It was hard to accept this fact, especially when I found out what this disease means. Anyway, I realized that is systemic disorder, with many symptoms. I would like to know if there is anyone with diarrhea caused by lupus, or this must be symptom of something else.

Loading...


I completely understand you since I have exactly the same problem. I am diagnosed with Lupus for a year already. I had thousands of symptoms I do not even want to remember. Diarrhea was one of symptoms I had seven months ago for the first time. I have been on this Plaquenil for six months and I still have the side effects of diarrhea frequently. I was wondering if this is normal, or should it have gone away by now, so I had to ask about it. Doctor gave me explanation how diarrhea is seen as a common side effect of Plaquenil. He said it could usually be managed by reducing the dose. He said that some patients with lupus have diarrhea because of an ischemic colitis. He told me to pay attention of the presence of blood. I guess it should alert the patient and physician to this most serious side effect.
Reply

Loading...

I have a question I found out I have Lupis 3 month ago but I refuse to take any medication but I been having diarrhea for a few day could it be because of Lupis as per my doctor I have Lupis for a long time now
Reply

Loading...